# SDR SA05028

- Difficulty date: March 14, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N706US
- Make and model: Airbus A319-112
- Aircraft serial: 946
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHTING INOPERATIVE AT FORWARD STOWAGE COMPARTMENT IN THE FORWARD GALLEY.  MAINTENANCE FOUND CONNECTORS 7441VS-A AND 7443VS-A SWAPPED AND RECONNECTED THEM PROPERLY.
